# SDR UALA2011030201026

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 54,780 hours, 6,503 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRPLANE HAS PITCH OSCILLATION (PORPOISES) WITH ANY AUTOPILOT IN COMMAND AND (V-S, ALT HOLD, VNAV, FLCH) MODE SELECTED.  CREW COMMENTS: CTR AP PORPOISES 300FPM +-- 20FTL AP 400 FPM +-- 20FTRT AP OK.  PERFORM CAT3 FUNCTION TEST.   ALL PASSED BY CMC AND NO MSG FOUND PER MM.  NEED CREW KEEP MONITOR AND RECOMMEND.
